Alert archive / Connecticut / Flash Flood Warnings in 2018
Flash Flood Warning 43, NWS New York, NY
NWS New York, NY issued this flash flood warning at Sep 25, 2018, 4:25 PM EDT for Naugatuck Valley Planning Region, Connecticut. It was in force for 4 hr. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 25, 2018, 4:25 PM EDT (20:25 UTC)
- Expired
- Sep 25, 2018, 8:30 PM EDT
- In force
- 4 hr
- Issued by
- NWS New York, NY
- Area
- Storm-based polygon
- Flood severity
- None
The radar
The Brookhaven radar (KOKX), 74 km from the middle of the area, began a volume at 20:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 25, 6:40 PM EDT | FLASH FLOOD | Hamden, CT | INTERSECTION OF CLOVER CIRCLE AND LAKE STREET IMPASSABLE DUE TO FLOODING. |
| Sep 25, 7:00 PM EDT | FLASH FLOOD | 1 Wnw Spring Glen, CT | DIXWELL AVENUE NEAR WILBUR CROSS PARKWAY CLOSED DUE TO FLOODING. SEVERAL CARS STRANDED WITH FLOOD WATERS TO ROOFTOPS OF CARS. |
| Sep 25, 7:15 PM EDT | FLASH FLOOD | Hamden, CT | MORSE STREET IN HAMDEN CLOSED DUE TO FLOODING. ONE CAR STRANDED IN FLOOD WATERS. |
| Sep 25, 7:30 PM EDT | FLASH FLOOD | Meriden, CT | ROAD CLOSURES REPORTED IN TOWN |
| Sep 25, 8:00 PM EDT | FLASH FLOOD | Ansonia, CT | MULTIPLE ROAD CLOSURES ACROSS TOWN DUE TO FLOOD WATERS |
| Sep 25, 8:00 PM EDT | FLASH FLOOD | Ansonia, CT | ROAD CAVED IN ON CRESCENT STREET DUE TO FLOOD WATERS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this flash flood warning; the first came 135 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 8.4 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 457 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 413 m²/s²
- 0-3 km storm-relative helicity
- 577 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
097
WGUS51 KOKX 252025
FFWOKX
CTC009-252230-
/O.NEW.KOKX.FF.W.0043.180925T2025Z-180925T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service New York NY
425 PM EDT TUE SEP 25 2018
The National Weather Service in Upton NY has issued a
* Flash Flood Warning for...
New Haven County in southern Connecticut...
* Until 630 PM EDT.
* At 425 PM EDT, Doppler radar indicated heavy rain across the warned
area. Flash flooding is expected to begin shortly.
* Some locations that will experience flooding include...
New Haven, Waterbury, Meriden, Middletown, Wallingford, Shelton,
Naugatuck, Guilford, Southbury, Wolcott, Durham, Hamden, Cheshire,
North Haven and Monroe.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Please report flooding to your local law enforcement agency when you
can do so safely.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 4164 7294 4156 7295 4156 7288 4154 7285
4157 7284 4155 7282 4157 7280 4158 7275
4148 7273 4142 7274 4144 7265 4141 7263
4131 7308 4138 7317 4151 7328 4151 7316
4156 7316 4157 7309 4162 7302 4163 7302
$$
MALOIT4 follow-up statements
677
WGUS71 KOKX 252223
FFSOKX
Flash Flood Statement
National Weather Service New York NY
623 PM EDT TUE SEP 25 2018
CTC009-252230-
/O.CON.KOKX.FF.W.0043.000000T0000Z-180925T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
New Haven CT-
623 PM EDT TUE SEP 25 2018
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM EDT FOR
CENTRAL NEW HAVEN COUNTY...
At 623 PM EDT, Doppler radar indicated heavy rain across the warned
area. Flash flooding is expected to begin shortly.
Some locations that will experience flooding include...
New Haven, Waterbury, Meriden, Middletown, Wallingford, Shelton,
Naugatuck, Guilford, Wolcott, Durham, Hamden, Cheshire, North Haven,
Monroe and Seymour.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Please report flooding to your local law enforcement agency when you
can do so safely.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 4164 7294 4156 7295 4156 7288 4154 7285
4157 7284 4155 7282 4157 7280 4158 7275
4148 7273 4142 7274 4144 7265 4141 7263
4131 7308 4138 7317
$$
MALOIT707
WGUS51 KOKX 252224
FFWOKX
CTC009-260030-
/O.EXT.KOKX.FF.W.0043.000000T0000Z-180926T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service New York NY
624 PM EDT TUE SEP 25 2018
The National Weather Service in Upton NY has extended the
* Flash Flood Warning for...
Central New Haven County in southern Connecticut...
* Until 830 PM EDT.
* At 623 PM EDT, Doppler radar indicated heavy rain across the
warned area. Up to four to five inches of rain have already
fallen. Flash flooding is already occurring.
* Some locations that will experience flooding include...
New Haven, Waterbury, Meriden, Middletown, Wallingford, Shelton,
Naugatuck, Guilford, Wolcott, Durham, Hamden, Cheshire, North
Haven, Monroe and Seymour.
Additional rainfall amounts of one to two inches are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.
Please report flooding to your local law enforcement agency when you
can do so safely.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 4164 7294 4156 7295 4156 7288 4154 7285
4157 7284 4155 7282 4157 7280 4158 7275
4148 7273 4142 7274 4144 7265 4141 7263
4131 7308 4138 7317
$$
MALOIT641
WGUS71 KOKX 260002
FFSOKX
Flash Flood Statement
National Weather Service New York NY
802 PM EDT TUE SEP 25 2018
CTC009-260030-
/O.CON.KOKX.FF.W.0043.000000T0000Z-180926T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
New Haven CT-
802 PM EDT TUE SEP 25 2018
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM EDT FOR
CENTRAL NEW HAVEN COUNTY...
At 801 PM EDT, Doppler radar indicated heavy rain across the warned
area. Up to around four inches of rain have already fallen. Flash
flooding is occurring.
Some locations that will experience flooding include...
New Haven, Meriden, Middletown, Wallingford, Guilford, Durham,
Hamden, Cheshire, North Haven, North Branford, Derby, Woodbridge,
Killingworth, Bethany and Middlefield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Please report flooding to your local law enforcement agency when you
can do so safely.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 4155 7282 4157 7280 4158 7275 4148 7273
4142 7274 4144 7265 4141 7263 4131 7308
$$
MALOIT435
WGUS71 KOKX 260021
FFSOKX
Flash Flood Statement
National Weather Service New York NY
821 PM EDT TUE SEP 25 2018
CTC009-260031-
/O.EXP.KOKX.FF.W.0043.000000T0000Z-180926T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
New Haven CT-
821 PM EDT TUE SEP 25 2018
...THE FLASH FLOOD WARNING FOR CENTRAL NEW HAVEN COUNTY WILL EXPIRE
AT 830 PM EDT...
The heavy rain has ended. Flash flooding is no longer expected to
pose a threat. Please continue to heed any remaining road closures.
LAT...LON 4155 7282 4157 7280 4158 7275 4148 7273
4142 7274 4144 7265 4141 7263 4131 7308
$$
MALOITWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this flash flood warning went out at Sep 25, 4:07 PM EDT, 18 minutes earlier.
Area forecast discussion, Sep 25, 4:07 PM EDT, 18 minutes before
Area Forecast Discussion
National Weather Service New York NY
407 PM EDT Tue Sep 25 2018
.SYNOPSIS...
A warm front will slowly move north of the area this evening,
followed by a cold front Wednesday and Wednesday night. High
pressure returns on Thursday and then builds to the north on
Friday as a wave of low pressure passes to the south. A stronger
high pressure builds from the west over the weekend and then
offshore early next week.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
Band of heavy rain extending from Fairfield County into western
Long Island continues to produce flash flooding as it moves
east. Hi res guidance continues to indicate this area maintains
itself as it moves east this evening. Warm front is about half
way through the forecast area as of 3pm and is expected to lift
north this evening.
Have noted cu buildups across SE PA, although there isn't any
lightning yet. Soundings are indicating destabilization into the
evening and overnight so have maintained a schc tstms. There is
a mid level shortwave that also moves through this eve and once
this pushes east and the front lifts north shower and tstms
activity will diminish. Overnight hours may not see much in the
way of widespread activity, but any tstms that do develop,
especially this eve, have the potential to produce heavy rain
with PWATS close to 2 inches.
Winds should remain high enough at the coast to keep fog from
developing tonight, however inland, areas of fog are expected
which could become dense.
There is a high rip current risk for the Atlantic beaches into
this evening.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/...
Areas of fog during the early morning hours will dissipate as
heating and mixing commences. Scattered showered in the morning
will become more widespread as the day progresses with a pre-
frontal trough developing and followed by a cold front during
the eve. Moderate instability and 30-40kt of 0-6km bulk shear
has warranted SPC to place the entire area in a slight risk for
severe weather on Wed. The main threat is damaging winds. Heavy
rain will once again be a concern although the storms should be
moving and the upper pattern does not appear to be conducive for
training storms. However, urban and small stream flooding cannot
be ruled out.
Showers/tstms end from W to E Wed night with dry weather
returning behind it.
&&
.LONG TERM /THURSDAY THROUGH TUESDAY/...
The synoptic pattern through the long term will be characterized by
a large, mean trough over the northern CONUS. The upper trough may
flatten later this weekend and lift back into Canada early next week
as ridging rebuilds over the east.
High pressure will briefly build over the region on Thursday and
then lift to our north on Friday. The cold front that moves across
late Wednesday into Wednesday night stalls to our south.
A broad SW flow aloft and some shortwave energy may interact
with this front and develop a wave of low pressure along it
Thursday night. This wave likely passes to our south and east on
Friday. Have continued to keep PoPs in the slight to low chance
range. Thinking the surface high will continue to ridge down
into the region preventing much in the way of precipitation. The
low moves offshore late Friday into Friday night with a
stronger high building into the region for the rest of the
weekend. This high will likely move offshore early next week
with the approach of the next frontal system.
Temperatures should average near normal through the long term period
with highs in the upper 60s and lower 70s and nighttime
temperatures mainly in the lower and middle 50s.
&&
.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
Warm front slowly works north across the area through tonight,
but may struggle to do so across the Lower Hudson Valley until
after daybreak Wednesday. Cold front approaches from the west
on Wednesday.
Widespread showers and isolated thunderstorms this afternoon
will dissipate in coverage by early this evening. Mainly
MVFR/IFR ceilings this afternoon, and then IFR tonight.
Low confidence in mentioning TSRA at this time so have removed
with the latest amendments.
There is moderate uncertainty this afternoon and evening
with the ceiling forecast following the warm frontal passage.
Ceilings could potentially vary significantly at times, possibly
going VFR.
Winds will be gusty along the coast this afternoon, with
sustained speeds near 15kt and gusts 20-25kt. The winds become
more southerly and diminish to 10 kt or less this evening.
Light and variable winds may prevail across the Lower Hudson
Valley. S-SW winds of 10 to 15 kt expected on Wednesday.
NY Metro Enhanced Aviation Weather Support...
Detailed information, including hourly TAF wind component fcsts,
can be found at: http:/www.weather.gov/zny/n90
KJFK TAF Comments: Potential for significant variability in
ceilings/vsbys following the warm frontal passage.
KLGA TAF Comments: Potential for significant variability in
ceilings/vsbys following the warm frontal passage.
KEWR TAF Comments: Potential for significant variability in
ceilings/vsbys following the warm frontal passage.
KTEB TAF Comments: Potential for significant variability in
ceilings/vsbys following the warm frontal passage.
KHPN TAF Comments: Possible improvement to MVFR this
afternoon/early evening.
KISP TAF Comments: Potential for significant variability in
ceilings/vsbys following the warm frontal passage.
.OUTLOOK FOR 18Z WEDNESDAY THROUGH SUNDAY...
.Wednesday...Showers/tstms with MVFR or lower at times, mainly
in the afternoon/evening.
.Thursday...VFR.
.Thursday night-Friday morning...MVFR possible, low chance of
showers.
.Friday afternoon-Sunday...VFR.
&&
.MARINE...
SCA remains in effect through 6pm for all non-ocean waters, with
gusts expected to subside below 25 kt by this time. Gusts on the
ocean waters will also diminish below 25 kt, although seas will
remain above 5 ft through Wed night.
Winds are likely to remain below SCA levels Thursday through the
weekend on all area waters. Ocean seas on Thursday into Thursday
night will remain elevated above 5 ft, but then should remain 3-4 ft
from Friday into the weekend.
&&
.HYDROLOGY...
Basin average rainfall amounts of 1/2 to 1 1/2 inches is
expected through Wed night, with locally higher amounts
possible. The potential for localized flash flooding remains
into this evening. Scattered tstms Wed/Wed eve have the
potential to produce heavy rainfall however urban and small
stream flooding appears to be the potential threat at this
point.
&&
.EQUIPMENT...
NYC NOAA Weather Radio Station KWO-35 (162.55 MHz) remains off
the air for an extended period of time.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...High Rip Current Risk until 9 PM EDT this evening for NYZ075-
080-081-178-179.
NJ...None.
MARINE...Small Craft Advisory until 6 PM EDT this evening for ANZ330-
335-338-340-345.
Small Craft Advisory until 6 AM EDT Thursday for ANZ350-353-
355.
&&Hazardous weather outlook, Sep 25, 3:34 PM EDT, 51 minutes before
Hazardous Weather Outlook National Weather Service New York NY 334 PM EDT Tue Sep 25 2018 ANZ330-335-338-340-345-350-353-355-CTZ005>012-NJZ002-004-006-103>108- NYZ067>074-078-079-176-177-261945- Long Island Sound East of New Haven CT/Port Jefferson NY- Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor-Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm-Northern Fairfield- Northern New Haven-Northern Middlesex-Northern New London- Southern Fairfield-Southern New Haven-Southern Middlesex- Southern New London-Western Passaic-Eastern Passaic-Hudson- Western Bergen-Eastern Bergen-Western Essex-Eastern Essex- Western Union-Eastern Union-Orange-Putnam-Rockland- Northern Westchester-Southern Westchester-New York (Manhattan)-Bronx- Richmond (Staten Island)-Northwestern Suffolk-Northeastern Suffolk- Northern Queens-Northern Nassau- 334 PM EDT Tue Sep 25 2018 This Hazardous Weather Outlook is for Atlantic coastal waters, southern Connecticut, northeast New Jersey and southeast New York. .DAY ONE...This Afternoon and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. SPC has placed the area in a slight risk for severe thunderstorms on Wednesday. The main threat with these storms will be gusty winds. Some storms may become severe, with damaging winds. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches...warnings and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. NYZ075-080-081-178-179-261945- Kings (Brooklyn)-Southwestern Suffolk-Southeastern Suffolk- Southern Queens-Southern Nassau- 334 PM EDT Tue Sep 25 2018 ...HIGH RIP CURRENT RISK IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southeast New York. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Rip Current Risk. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. SPC has placed the area in a slight risk for severe thunderstorms on Wednesday. The main threat with these storms will be gusty winds. Some storms may become severe, with damaging winds. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches...warnings and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria.
In the hours before
Local storm report, Sep 25, 2:54 PM EDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
254 PM EDT TUE SEP 25 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1234 PM FLASH FLOOD MARION 40.74N 74.08W
09/25/2018 HUDSON NJ DEPT OF HIGHWAYS
FLOODING ON NJ 7 EASTBOUND APPROACHING CHARLOTTE CIRCLE
WITH ALL LANES CLOSED.
&&
JELocal storm report, Sep 25, 3:35 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
335 PM EDT TUE SEP 25 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0102 PM FLASH FLOOD NORTH HACKENSACK 40.91N 74.03W
09/25/2018 BERGEN NJ LAW ENFORCEMENT
NEWBRIDGE ROAD CLOSED IN BOTH DIRECTIONS FROM MAIN
STREET EASTBOUND TO NEW MILFORD BORDER.
&&
JELocal storm report, Sep 25, 3:40 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
340 PM EDT TUE SEP 25 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM FLASH FLOOD 1 W OLD GREENWICH 41.02N 73.61W
09/25/2018 FAIRFIELD CT TRAINED SPOTTER
RUNNING MUD AND WATER OVER HALFWAY UP TIRES AT DAVIS
AVENUE AND BRUCE PARK DRIVE.
&&
JESpecial weather statement, Sep 25, 4:16 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service New York NY
416 PM EDT TUE SEP 25 2018
CTZ005-009-010-252100-
Northern Fairfield-Southern Fairfield-Southern New Haven-
416 PM EDT TUE SEP 25 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN FAIRFIELD AND SOUTH
CENTRAL NEW HAVEN COUNTIES...
At 415 PM EDT, a strong thunderstorm was located over Westport, or
near Norwalk, moving northeast at 25 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Bridgeport, Norwalk, Milford, Shelton, Fairfield, Stratford,
Trumbull, Westport, Orange, West Haven, Easton and Woodmont.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4130 7307 4131 7305 4123 7297 4120 7301
4120 7305 4119 7307 4117 7310 4115 7310
4114 7313 4115 7318 4115 7319 4111 7326
4112 7329 4111 7330 4110 7334 4109 7335
4108 7335 4107 7337 4110 7342 4135 7314
TIME...MOT...LOC 2015Z 227DEG 16KT 4110 7333
DSLocal storm report, Sep 25, 4:16 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
416 PM EDT TUE SEP 25 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0323 PM FLASH FLOOD RIDGEFIELD PARK 40.85N 74.02W
09/25/2018 BERGEN NJ DEPT OF HIGHWAYS
FLOODING ON US 46 EASTBOUND NEAR AREA OF NEW JERSEY
TURNPIKE WITH ALL LANES CLOSED
&&
JELocal storm report, Sep 25, 4:25 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
425 PM EDT TUE SEP 25 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM FLASH FLOOD BAYSIDE 40.77N 73.78W
09/25/2018 QUEENS NY TRAINED SPOTTER
ON BELL BLVD ALL SOUTHBOUND LANES CLOSED AT 208TH PLACE
WITH TWO FEET OF STANDING WATER WITH POLICE ON SCENE
&&
JEThe office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 25, 5:04 AM EDT | Coastal Flood Statement | OKX | Greater Bridgeport Planning Region | 9 hr |
| Sep 25, 12:02 PM EDT | Areal Flood Advisory | OKX | Greater Bridgeport Planning Region, Lower Connecticut River Valley Planning Region, Naugatuck Valley Planning Region, Southeastern Connecticut Planning Region | 4 hr |
| Sep 25, 12:58 PM EDT | Flash Flood Warning | OKX | Greater Bridgeport Planning Region | 5 hr |
| Sep 25, 3:15 PM EDT | Flash Flood Warning | OKX | Greater Bridgeport Planning Region | 5 hr |
| Sep 25, 3:54 PM EDT | Areal Flood Advisory | OKX | Lower Connecticut River Valley Planning Region, Naugatuck Valley Planning Region | 2 hr |
| Sep 25, 4:04 PM EDT | Areal Flood Advisory | OKX | Naugatuck Valley Planning Region | 116 min |
| Sep 25, 4:16 PM EDT | Special Weather Statement | OKX | 44 min | |
| Sep 25, 4:59 PM EDT | Areal Flood Advisory | OKX | Greater Bridgeport Planning Region | 2 hr |
| Sep 25, 5:03 PM EDT | Special Weather Statement | OKX | 42 min | |
| Sep 25, 5:50 PM EDT | Flash Flood Warning | OKX | Naugatuck Valley Planning Region | 85 min |
| Sep 25, 6:10 PM EDT | Areal Flood Advisory | OKX | Lower Connecticut River Valley Planning Region, Naugatuck Valley Planning Region | 2 hr |
| Sep 25, 6:31 PM EDT | Flash Flood Warning | OKX | Lower Connecticut River Valley Planning Region | 4 hr |
| Sep 25, 6:54 PM EDT | Areal Flood Advisory | OKX | Greater Bridgeport Planning Region | 2 hr |
| Sep 25, 7:00 PM EDT | Flash Flood Warning | OKX | Naugatuck Valley Planning Region | 4 hr |
| Sep 25, 7:11 PM EDT | Flash Flood Warning | OKX | Naugatuck Valley Planning Region | 64 min |
| Sep 25, 7:22 PM EDT | Areal Flood Advisory | OKX | Lower Connecticut River Valley Planning Region, Southeastern Connecticut Planning Region | 113 min |
| Sep 25, 7:36 PM EDT | Flash Flood Warning | OKX | Lower Connecticut River Valley Planning Region, Southeastern Connecticut Planning Region | 3 hr |
Nearby
Flash Flood Warnings in Connecticut, 2018Every flash flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.